# SDR SWIA202159527

- Difficulty date: March 6, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N613SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- Aircraft time: 43,183 hours, 31,942 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 549 Rbl 9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL9 FLOOR BEAM IS CORRODED AT FS549.     (C-CHECK RO 7/10/2021)    REPAIRED RBL 9 AT FS 549 FLOOR BEAM IAW REO 670-53-31-633 REV --, DATED 2021-06-14. COMPLETED MAJOR REPAIR TASK CARD 51-900-1002-SKY AND FORM M-337, NO CHANGE TO WEIGHT. SEE CONTINUATION CARD FOR FULL REPAIR DETAILS.
